# SDR VNAA0512013

- Difficulty date: December 18, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 3,828 hours, 3,851 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1150
- Condition: Failed
- Location: Apu Bay
- Part time: 4,934 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CREW RECEIVED THE APU OVERTEMP AND LAV SMOKE WARNINGS.  SMOKE WAS REPORTED IN THE CABIN AND COCKPIT.  THE CREW FOLLOWED THE QRH, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AND FOUND NO LEAKS OR EXTERNAL DAMAGE.  THE APU WAS DEFERRED IAW MEL 49-10-01 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ON 12/21/05 THE APU WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
